Advanced search
Start date

About geometry of submanifolds in Minkowski space

Grant number: 10/16717-3
Support type:Scholarships abroad - Research
Effective date (Start): January 10, 2011
Effective date (End): February 19, 2011
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Ana Claudia Nabarro
Grantee:Ana Claudia Nabarro
Host: Farid Tari
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Local de pesquisa : Durham University (DU), England  

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NABARRO, ANA CLAUDIA; SALOOM, AMANI. On the Singularities of Families of Curve Congruences on Lorentzian Surfaces. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 22, n. 3, p. 507-530, JUL 2016. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: